# SDR MASA20221116209

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 40,365 hours, 32,578 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE OF AC 934 QC WAS PERFORMING A WALK AROUND. WHILE TESTING THE FLIGHTDECK FLOOD LIGHTING THE FO'S CENTER FLOOD LIGHT STARTED SMOKING. UPON FURTHER INSPECTION BY MYSELF WE NOTICED THAT THE CIRCUIT BREAKER DID NOT OPEN RESULTING IN A POTENTIAL HAZARDOUS SITUATION IF THE AIRCRAFT WAS IN FLIGHT. WE ALSO NOTED THAT THE REAR FO'S FLOOD LIGHT WAS IN-OP. WHEN OPENED UP WE FOUND THAT LIGHT ASSEMBLY CORRODED. I WENT AHEAD AND HAD A TECH INSPECT ALL THE FLOOD LIGHTS IN THE FLIGHT DECK. NO OTHER FLOOD LIGHTS WERE FOUND CORRODED.
